Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 19, 2013, 8:43 PM EDT for Ogemaw County, Roscommon County, Michigan. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2013, 8:43 PM EDT (00:43 UTC)
- Expired
- Jul 19, 2013, 9:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Ogemaw County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 78 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:07 PM EDT | HAIL 0.75 | West Branch, MI | |
| Jul 19, 9:20 PM EDT | TSTM WND DMG | 5 Sse Rifle River State, MI | SEVERAL TREES AND POWER LINES DOWN ACROSS OGEMAW COUNTY. POWER OUTAGES ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
271
WUUS53 KAPX 200043
SVRAPX
MIC129-143-200130-
/O.NEW.KAPX.SV.W.0032.130720T0043Z-130720T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
843 PM EDT FRI JUL 19 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN...
EAST CENTRAL ROSCOMMON COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 930 PM EDT
* AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE ST.
HELEN...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING
NICKLE SIZED HAILSTONES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. HELEN...WEST BRANCH...SELKIRK...SKIDWAY LAKE AND PRESCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4432 8459 4446 8448 4431 8388 4416 8388
4416 8411
TIME...MOT...LOC 0043Z 291DEG 39KT 4436 8447
HAIL...0.88IN
WIND...60MPH
$$
JPB3 follow-up statements
261
WWUS53 KAPX 200059
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
859 PM EDT FRI JUL 19 2013
MIC143-200109-
/O.CAN.KAPX.SV.W.0032.000000T0000Z-130720T0130Z/
ROSCOMMON MI-
859 PM EDT FRI JUL 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROSCOMMON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4424 8434 4440 8427 4431 8388 4416 8388
4416 8411
TIME...MOT...LOC 0059Z 291DEG 39KT 4430 8424
$$
MIC129-200130-
/O.CON.KAPX.SV.W.0032.000000T0000Z-130720T0130Z/
OGEMAW MI-
859 PM EDT FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OGEMAW COUNTY UNTIL 930 PM EDT...
AT 857 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST BRANCH...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING AT
LEAST NICKEL SIZED HAILSTONES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEST BRANCH...SELKIRK...SKIDWAY LAKE AND PRESCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4424 8434 4440 8427 4431 8388 4416 8388
4416 8411
TIME...MOT...LOC 0059Z 291DEG 39KT 4430 8424
HAIL...0.88IN
WIND...60MPH
$$
JPB911
WWUS53 KAPX 200111
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
911 PM EDT FRI JUL 19 2013
MIC129-200130-
/O.CON.KAPX.SV.W.0032.000000T0000Z-130720T0130Z/
OGEMAW MI-
911 PM EDT FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OGEMAW COUNTY UNTIL 930 PM EDT...
AT 906 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST BRANCH...
AND MOVING EAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SKIDWAY LAKE AND PRESCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4421 8426 4422 8427 4438 8417 4431 8388
4416 8389 4416 8411
TIME...MOT...LOC 0112Z 291DEG 39KT 4424 8406
HAIL...1.50IN
WIND...60MPH
$$
LAWRENCE568
WWUS53 KAPX 200130
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
930 PM EDT FRI JUL 19 2013
MIC129-200140-
/O.EXP.KAPX.SV.W.0032.000000T0000Z-130720T0130Z/
OGEMAW MI-
930 PM EDT FRI JUL 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OGEMAW COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
PLEASE RELAY ANY REPORTS OF STORM DAMAGE OR LARGE HAIL TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN GAYLORD VIA
FACEBOOK OR TWITTER.
LAT...LON 4421 8426 4422 8427 4438 8417 4431 8388
4416 8389 4416 8411
TIME...MOT...LOC 0130Z 291DEG 39KT 4417 8381
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:30 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 19, 7:30 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
730 PM EDT FRI JUL 19 2013
.SYNOPSIS...
ISSUED AT 407 PM EDT FRI JUL 19 2013
A COLD FRONT MOVING THROUGH THE GREAT LAKES WILL GENERATE SHOWERS
AND THUNDERSTORMS ACROSS NORTHERN MICHIGAN INTO THIS EVENING...SOME
OF WHICH COULD BE SEVERE. HOWEVER...THE FLIP SIDE TO THAT COIN AND
THE GOOD NEWS IS...COOLER AND DRIER AIR WILL FILTER IN BEHIND THIS
COLD FRONT BEGINNING SATURDAY AND LASTING INTO THE NEW WORK WEEK.
&&
.UPDATE...
ISSUED AT 730 PM EDT FRI JUL 19 2013
COLD FRONT HAS CLEARED MOST OF OUR CWA THIS EVENING...AND CURRENTLY
EXTENDS FROM JUST NORTH OF OSC TO HTL TO MBL. BKN LINE OF RATHER
WEAK CONVECTION OUTLINES THIS BOUNDARY WELL ATTM...WITH A FEW
ADDITIONAL SHOWERS/STORMS JUST NORTH OF THAT BOUNDARY DRIVEN BY
LINGERING DAYTIME INSTABILITY AND THE INITIAL STAGES OF LOW LEVEL
CAA. THE FRONT SHOULD CLEAR OUR SRN COUNTIES WITHIN THE NEXT 2 TO
3 HOURS...AND WITH LOSS OF DIURNAL INSTABILITY WITH SUNSET...
EXPECT ALL CONVECTION SHOULD COME TO A CLOSE BY AROUND 10 PM.
THEREAFTER...EXPECT PARTLY TO MOSTLY CLEAR SKIES AND RAPIDLY
COOLING TEMPS AND DECREASING HUMIDITY AS THE MUCH COOLER AIRMASS
TO OUR NORTH TAKES OVER. WITH RESPECT TO HEADLINES...ENDED THE SVR
TSRA WATCH FOR AREAS NORTH OF M-72 ABOUT AN HOUR AGO. THE REST OFF
THE WATCH REMAINS IN EFFECT FOR NOW.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 407 PM EDT FRI JUL 19 2013
EARLY AFTERNOON SURFACE ANALYSIS SHOWS A COLD FRONT EXTENDING FROM
NORTHEAST ONTARIO...ACROSS EXTREME EASTERN UPPER MICHIGAN AND ACROSS
SOUTHERN WISCONSIN/NORTHWEST HALF OF IOWA. LOCAL 19Z ANALYSIS SHOWS
COLD FRONT THROUGH CIU-MNM-LSE LINE...NORTHERN END OF THE FRONT HAS
BEEN PUSHING EASTWARD WHILE WESTERN PORTION SLOWING DOWN WITH
WEAKNESS IN THE PRESSURE PATTERN/FRONTAL WAVE IN THE VICINITY OF
GREEN BAY. SECONDARY COLD FRONT OVER NORTHERN ONTARIO/SOUTHERN
MANITOBA. SCATTERED CONVECTION HAS BEEN DEVELOPING ALONG/AHEAD OF
THE LEAD BOUNDARY ACROSS NORTHERN MICHIGAN. 18Z APX SOUNDING SHOWS
THICK WEDGE OF DRY AIR IN 700-500MB LAYER...MLCAPE TO 2400J/KG WITH
NO CINH. SO AIR MASS HAS BEEN RECOVERING FROM MORNING CLOUDS/
STORMS. STRONG MID LEVEL WINDS (55KT/700MB) AND MID LEVEL DRYING
WILL SUPPORT A WIND THREAT WITH LATE AFTERNOON/EARLY EVENING
CONVECTION IN LINE WITH WHAT WE ALREADY SAW THIS MORNING.
CURRENT SEVERE THUNDERSTORM WATCH RUNS UNTIL 02Z...AND WITH COLD
FRONT SAGGING INTO NORTHERN LOWER WE'LL SEE WHAT IT CAN SQUEEZE
OUT. PLENTY OF POTENTIAL...WILL SEE IF WE CAN REALIZE IT. LEAD
FRONT EXPECTED TO CLEAR NORTHERN LOWER IN THE 01Z-03Z TIME
FRAME...WHICH SHOULD BRING AN END TO ANY PRECIPITATION THREAT.
SECONDARY FRONT WILL DROP IN OVERNIGHT AND BRING THE MAIN PUSH OF
COOLER AIR TO NORTHERN MICHIGAN FOR THE START OF THE WEEKEND.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 407 PM EDT FRI JUL 19 2013
SATURDAY NIGHT INTO SUNDAY NIGHT...HIGH PRESSURE CENTERED OVER THE
GREAT LAKES REGION WITH A FAIRLY ZONAL UPPER LEVEL FLOW. LIGHT WINDS
ALONG WITH A VERY DRY AIR MASS FROM THE SURFACE TO THE UPPER LEVELS
WILL ALLOW FOR CLEAR SKIES. THIS WILL ALLOW FOR EXCELLENT
RADIATIONAL COOLING...DROPPING LOWS INTO THE LOW TO MID 40S ACROSS
ALL OF NORTHERN MICHIGAN SUNDAY MORNING WITH CLIMATOLOGICAL "COOL"
SPOTS POSSIBLY DIPPING INTO THE UPPER 30S. THESE TEMPERATURES ARE ABOUT
10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR AND FOR MOST
WILL BE A REFRESHING CHANGE FROM WHAT WE HAVE SEEN THE LAST SEVERAL
DAYS. WITH 850 TEMPS ONLY BETWEEN 8 TO 11C SUNDAY AFTERNOON...MIXING
DOWN TO PRODUCE HIGH TEMPERATURES MAINLY INTO THE LOW TO MID
70S. SUNDAY NIGHT WILL SEE INCREASED CLOUDINESS AHEAD OF AN UPPER
LEVEL TROUGH WHICH WILL KEEP TEMPERATURES FROM BOTTOMING OUT ONCE
AGAIN...ALONG WITH A MORE SOUTHERLY WIND FLOW...ONLY DROPPING TO THE
MID 50S. ANY LINGERING SMALL CRAFT WINDS ALONG ALL OF NORTHERN
MICHIGAN/S LAKESHORES WILL DIMINISH LATE SATURDAY NIGHT AS HIGH
PRESSURE BUILDS OVER THE GREAT LAKES REGION.
MONDAY THROUGH TUESDAY...SEVERAL WAVES WILL PASS THROUGH THE GREAT
LAKES REGION THROUGHOUT THIS TIME PERIOD ORIGINATING FROM A POLAR
VORTEX CENTERED JUST EAST OF THE HUDSON BAY. A WEAK COLD FRONT FROM
A LOW PRESSURE SYSTEM THAT DEVELOPS OVER THE NORTHERN PLAINS MONDAY
AND TRACKS TOWARDS JAMES BAY WILL ALSO CROSS OVER NORTHERN MICHIGAN LATE
MONDAY NIGHT INTO EARLY TUESDAY AFTERNOON. WITH ASSOCIATED VORTICITY
MAXIMA ALONG WITH RENEWED RETURN FLOW PROVIDING MOISTURE...THESE
WAVES AND COLD FRONT WILL HAVE THE POTENTIAL TO GENERATE RAIN
SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL REBOUND BACK INTO THE
MID TO UPPER 70S WITH A FEW LOCATIONS REACHING INTO THE LOW 80S.
SMALL CRAFT WIND SPEEDS MAY DEVELOP AHEAD OF THE COLD FRONT MONDAY
AFTERNOON...BUT WILL DIMINISH QUICKLY AS THE FRONT PASSES.
WEDNESDAY AND THURSDAY...ALTHOUGH ANOTHER SHORTWAVE MOVES THROUGH
NORTHERN MICHIGAN WEDNESDAY...MODEL CONSENSUS IS SHOWING
DECREASED MOISTURE IN ALL LEVELS WITH SURFACE HIGH PRESSURE RIDGED
OVER NORTHERN MICHIGAN. HAVE DECREASED POPS TO THE TEENS AND HAVE
HENCE TAKEN PRECIP OUT OF THE GRIDS FOR WEDNESDAY. WITH PARTLY
CLOUDY SKIES...LIGHT WINDS AND TEMPERATURES IN THE MID TO UPPER
70S...WEDNESDAY AND THURSDAY SHOULD BE GREAT NORTHERN MICHIGAN
SUMMER DAYS.
THURSDAY NIGHT INTO FRIDAY...MODELS ARE INDICATING AN AREA OF
SURFACE LOW PRESSURE DEVELOPING IN THE WESTERN GREAT LAKES IN
CONJUNCTION WITH AN UPPER LEVEL FEATURE...BUT TOO FAR OUT TO EVEN
BEGIN TO GUESS PLACEMENT/TIMING OF ANY PRECIPITATION AS NOTED BY
PREVIOUS FORECASTER. INCREASED CLOUDINESS...BUT TEMPERATURES WILL
REMAIN IN THE UPPER 70S TO NEAR 80 FRIDAY AFTERNOON WITH LIGHT WINDS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 730 PM EDT FRI JUL 19 2013
THE COLD FRONT WILL SLIDE SOUTH OF NRN LWR MICHIGAN LATE THIS
EVENING. A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL LINGER
ACROSS AREAS SOUTH OF M-72 (MBL) FOR THE NEXT COUPLE OF HOURS
UNTIL THE FRONT CLEARS OUR AREA. SIGNIFICANTLY COOLER AND DRIER
AIR WILL FILTER INTO NRN MICHIGAN BEHIND THE COLD FRONT OVERNIGHT
INTO SATURDAY...BRINGING AN END TO ANY PRECIP CHANCES AND ENSURING
VFR CONDITIONS FOR THE 24 HR TAF PERIOD. WINDS WILL SHIFT TO THE
NW TONIGHT BEHIND THE FRONT...BUT DECOUPLING LOW LEVELS WILL KEEP
WIND SPEEDS BELOW 10 KTS. NW WINDS WILL STRENGTHEN SATURDAY MORNING...
WITH GUSTS TO 25 KTS EXPECTED.
&&
.MARINE...
ISSUED AT 407 PM EDT FRI JUL 19 2013
STILL SOME SMALL CRAFT GUSTS ON LAKE MICHIGAN AND SOUTHERN LAKE
HURON INTO THE EARLY EVENING...WINDS WILL SHIFT TO THE NORTHWEST
OVERNIGHT AND CONTINUE SATURDAY. WINDS WILL WEAKEN SATURDAY NIGHT
AS HIGH PRESSURE BUILDS IN...WITH SOME LAKE BREEZE COMPONENTS
SETTING UP FOR SUNDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ349.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ323-342-
344>346.
LS...NONE.
&&
UPDATE...MR
SYNOPSIS...KAB
SHORT TERM...JPB
LONG TERM...TJL
AVIATION...MR
MARINE...JPBHazardous weather outlook, Jul 19, 4:25 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EDT FRI JUL 19 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 201115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 425 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM ACROSS NORTHERN LOWER MICHIGAN. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH CAN BE EXPECTED WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE CHANCE FOR THUNDERSTORMS RETURN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD. JPB
In the hours before
Local storm report, Jul 19, 7:43 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
743 PM EDT FRI JUL 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG WELLSTON 44.22N 85.95W
07/19/2013 MANISTEE MI FIRE DEPARTMENT/R
SEVERAL TREES AND POWER LINES REPORTED DOWN
AROUND TOWN. TIME ESTIMATED BY RADAR.
&&
IRIS SYSTEMLocal storm report, Jul 19, 8:24 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
824 PM EDT FRI JUL 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 21 ESE GOETZVILLE 46.02N 83.66W
07/19/2013 E2.10 INCH CHIPPEWA MI PUBLIC
OBSERVATION TAKEN ON DRUMMOND ISLAND. 9 HR
TOTAL THRU 8 PM.
&&
IRIS SYSTEMLocal storm report, Jul 19, 8:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
834 PM EDT FRI JUL 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL HIGGINS LAKE 44.46N 84.73W
07/19/2013 M0.88 INCH ROSCOMMON MI TRAINED SPOTTER
STRONG WINDS ALSO REPORTED BUT SPEEDS
UNKNOWN.
&&
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:03 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee, Roscommon | 42 min |
| Jul 19, 9:20 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 40 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.